# SDR SWAA2025022587256

- Difficulty date: January 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER RBL 38 AT MAIN WHEEL WELL COMPARTMENT 2025-80433<[01]. TOOL USED: CALIPER PN: 500-196-30; SN: B24006487; DUE DATE: 11-SEP-25.; [02] ON STEP 12. TOOL USED: ULTRASONIC INSTRUMENT. P/N: EPOCH 650. S/N: 190776902. DUE DATE: 15-OCT-25.; [03] REPAIRED BODY STATION 663.75 VAPOR BARRIER RBL 38 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. REFER TO INDIVIDUALS SIGNOFFS BELOW.; [04] REPAIRED BODY STATION 663.75 VAPOR BARRIER RBL 38 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. REFER TO INDIVIDUALS SIGNOFFS BELOW. RII. COMPLETED STEP.
